# SDR 98UAL900128

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7449U
- Make and model: Boeing 727222
- Aircraft serial: 21903
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRSTAIR EMERGENCY LIGHT INOPERATIVE.  *S/D*  REPLACED BATTERY.
